# SDR DALA2025031802055

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N517DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0545
- Aircraft time: 15,731 hours, 1,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATION TEST OF EPSU BAT CAPACITY FAILED EPSU (101WL3) DOOR 3LH. R/R EPSU BAT DOOR 3LH IAW A350 AMM 33-51. OPS CHK LIGHT @ DOOR 3LH FUNCTIONAL. OK FOR SVC. (LP# 6661936)
